Hi, I am diabetic 2 patient. I am taking 13 unit of humalog in evry meal and 23 units of Levemir at night.
I feel blurry views, I cannot walk that much, I feel shortness of breath. If I quickly go into bed, I feel shortness of breath too. I sugar is not yet in good control . Still id does not go above 10 mmol
I skipped the meal, and diamicron and metformin stressed my adrenaline. When diamicrn and metformin stopped. Sugar went high. Now I am using insulin levimir, and humalog. I use 20 units of levimir and 10 units of Humalog
After 2 hours sugar increases 4 unit by 10 unit Humalog, But three hours, I start feeling shaky, it tries to go low but bounces back. I measure sugar it is 12 then. If I then, sugar drops to 10, but I feel hypo. Can anybody explain, why this happens, and how I can stop it? AS a result BG is going further high,
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.